# SDR HNAA2012052900805

- Difficulty date: May 29, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8103
- Aircraft serial: 290
- Aircraft time: 42,409 hours, 48,699 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 012277
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 AHRS FAILED AFTER TAKEOFF.  FLAGGED ON F/O ADI AND HSI AND CAPT'S RMI.  R & R NR 2 AHRS IAW -8 MM34-20-01.  OPS CHECKED GOOD. OK FOR CONTINUED SERVICE.
